# SDR FDEA201003100736

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N31102
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 839, STRINGER 2R HAS TOOL MARKS.  REWORKED/REPAIRED TOOL MARKS AT STA 839, STR 2R, IAW SRM 53-00-03, FIG 201, REPAIR 1, AND EA F-5330-131586. REPAIR IS CLASSIFIED AS A CAT "B" REPAIR WITH SUPPLEMENTAL INSP REQUIRED. INITIAL - 32,940 FC, REPEAT EVERY 3,000 F/C.  METHOD - GENERAL VISUAL INSP OF FUSELAGE SKIN (ONE BAY ABOVE AND ONE BAY BELOW STRINGER REPAIR.). IAW SRM 53-00-03, FIG 201, REPAIR 1, TABLE IV.  MAJOR REPAIR.
